Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 3, 2012, 4:11 PM EDT for Putnam County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2012, 4:11 PM EDT (20:11 UTC)
- Expired
- Jul 3, 2012, 4:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
County Putnam County, GA
The radar
The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
401
WWUS82 KFFC 032011
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT TUE JUL 3 2012
GAZ059-060-032045-
411 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PUTNAM AND JASPER COUNTIES UNTIL 445 PM EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WILLARD...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PUTNAM AND JASPER COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CENTRAL GEORGIA EXPERIMENT STATION...
WILLARD...PIEDMONT...RESSEAUS CROSSROADS AND STANFORDVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3317 8337 3318 8339 3318 8342 3318 8348
3316 8361 3316 8363 3339 8364 3342 8343
3318 8335
TIME...MOT...LOC 2011Z 351DEG 6KT 3332 8352
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 2:09 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 3, 2:09 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 209 PM EDT TUE JUL 3 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... GEORGIA REMAINS UNDER THE WEAKENED EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. WEAK SHORT WAVE TRAVELS DOWN THE EASTERN PERIPHERY OF THE RIDGE TOMORROW INTO TOMORROW NIGHT...BUT MAIN EFFECTS FROM THIS FEATURE REMAIN NORTH AND EAST OF THE FORECAST AREA. RIDGE APPEARS STRONG ENOUGH FOR CONTINUED ABOVE NORMAL TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE WILL COMBINE FOR MODERATE INSTABILITY LATE THIS AFTERNOON INTO THE EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND EVENING...WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES REMAIN UNCOMFORTABLY HIGH...BUT ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD. 20 .LONG TERM /THURSDAY THROUGH TUESDAY/... NO CHANGES TO THE CURRENT LONG TERM. PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 258 AM EDT TUE JUL 3 2012/ AS THE LONG TERM BEGINS...LOOKS AS THOUGH SHORTWAVE EMBEDDED IN NW FLOW ALOFT WILL BE ONGOING IN ITS PASSAGE THROUGH THE FORECAST AREA. PASSAGE OF THE SHORTWAVE WILL SHUNT SURFACE TROUGH AND ASSOCIATED BEST MOISTURE SOUTHWARD ON THURSDAY AND WILL INDICATE A POP DISTRIBUTION FAVORING THE SOUTHERN TIER FOR BEST CHANCES. THIS GENERAL PATTERN WILL CONTINUE INTO WEEKS END AND THE WEEKEND ALTHOUGH AT TIMES ADDITIONAL SHORTWAVE ENERGY WILL ENHANCE RAIN CHANCES EVEN NORTH OF THE SURFACE TROUGH. STRONGER BELT OF SHORTWAVES AND MORE ORGANIZED ACTIVITY WILL HOLD OFF UNTIL EARLY NEXT WEEK AS UPPER RIDGE BUILDS WEST. SHOULD SEE RAIN CHANCES HIGHER THAN CLIMO FOR ALL AREAS SHOULD CURRENT MODELS PROJECTIONS VERIFY. BASED ON RECENT TRENDS...FEEL MORE ACTIVE PATTERN AND ASSOCIATED CLOUDS AND PRECIP WARRANT A LOWERING OF TEMPS IN THE EXTENDED. THIS WILL TAKE THE ADVERTISED UPPER 90S OF THE MEX AND KNOCK THEM BACK TO THE MID 90S. /17 DEESE && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 06Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND KMCN. ISOLATED CONVECTION ALREADY DEVELOPING AND COVERAGE SHOULD INCREASE TO SCATTERED THROUGH 01Z WHEN COVERAGE SHOULD BEGIN TO DECREASE TO ISOLATED AT BEST THROUGH 18Z. WINDS WILL REMAIN WEST TO NORTHWEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS AND BECOME MORE WESTERLY. //ATL CONFIDENCE...18Z UPDATE... HIGH. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 96 73 96 / 30 30 30 40 ATLANTA 76 94 76 95 / 30 30 30 40 BLAIRSVILLE 69 91 68 91 / 30 30 30 30 CARTERSVILLE 69 95 69 96 / 30 30 30 40 COLUMBUS 76 96 75 94 / 30 30 30 50 GAINESVILLE 74 94 74 93 / 30 30 30 40 MACON 74 97 72 96 / 30 30 30 50 ROME 69 96 70 97 / 30 30 30 40 PEACHTREE CITY 69 95 69 93 / 30 30 30 50 VIDALIA 75 96 75 95 / 30 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 3, 4:24 AM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 AM EDT TUE JUL 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 424 AM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A STRONG MID AND UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN ACROSS THE AREA AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS STATIONARY ACROSS CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... A SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF SHORTWAVES WILL MOVE THROUGH THE REGION THROUGH THE WEEK ENHANCING THE THUNDERSTORM POTENTIAL WEDNESDAY AND AGAIN ON THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEK ALTHOUGH THE FOCUS IS EXPECTED TO SHIFT TO SOUTHERN PORTIONS OF THE AREA AFTER WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 3, 3:55 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT TUE JUL 3 2012
GAZ037-038-049-050-032030-
355 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN OGLETHORPE...
OCONEE...MORGAN AND GREENE COUNTIES UNTIL 430 PM EDT...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSE HILL...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
OGLETHORPE...OCONEE...MORGAN AND GREENE COUNTIES THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROSE HILL...BARNETT
SHOALS...FARMINGTON...SALEM...WRAYSWOOD...PENFIELD...GRESHAMVILLE AND
APALACHEE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3356 8345 3386 8344 3386 8333 3385 8328
3386 8326 3386 8321 3358 8315
TIME...MOT...LOC 1956Z 355DEG 7KT 3378 8332Special weather statement, Jul 3, 3:57 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT TUE JUL 3 2012
GAZ074-085-032030-
357 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WASHINGTON AND
JOHNSON COUNTIES UNTIL 430 PM EDT...
AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DOWNS TO PRINGLE...MOVING SOUTH AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WASHINGTON AND JOHNSON COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NEW HOME...DOWNS...
PRINGLE...RIDDLEVILLE...DAVISBORO...SANDERSVILLE...DONOVAN...
HARRISON...TENNILLE...SPANN AND WRIGHTSVILLE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3270 8252 3266 8278 3300 8286 3310 8266
3285 8252 3282 8252 3278 8248
TIME...MOT...LOC 1958Z 017DEG 14KT 3301 8272 3279 8265Special weather statement, Jul 3, 4:06 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT TUE JUL 3 2012
GAZ042-032030-
406 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN CARROLL COUNTY UNTIL 430 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ABILENE...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CARROLL COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE BOWDON JUNCTION...TEMPLE...MOUNT ZION...SEATON LAKE...
TREASURE LAKE...ABILENE...CLEM...JOHN TANNER STATE PARK AND
CARROLLTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3370 8515 3369 8511 3372 8506 3377 8505
3378 8498 3360 8490 3358 8491 3357 8489
3353 8488 3348 8517 3369 8519
TIME...MOT...LOC 2007Z 348DEG 4KT 3367 8507Special weather statement, Jul 3, 4:07 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT TUE JUL 3 2012
GAZ042-052-032045-
407 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN CARROLL AND HEARD COUNTIES UNTIL 445 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROOSTERVILLE...MOVING NORTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
CARROLL AND HEARD COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE FROLONA...ROOSTERVILLE...PLANT WANSLEY...
FRANKLIN...CENTRALHATCHEE...EPHESUS...BLACKJACK MOUNTAIN...TYUS...
ROOPVILLE AND BOWDON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3359 8509 3328 8498 3323 8526 3325 8527
3353 8532
TIME...MOT...LOC 2008Z 184DEG 2KT 3343 8517Special weather statement, Jul 3, 4:09 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT TUE JUL 3 2012
GAZ027-032045-
409 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MADISON COUNTY UNTIL 445 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARRISON...MOVING SOUTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MADISON COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE POCATALIGO...DANIELSVILLE...HARRISON...PAOLI AND COMER.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3423 8307 3417 8309 3415 8305 3411 8303
3404 8312 3403 8318 3420 8329 3425 8325
3425 8316 3427 8313 3427 8311
TIME...MOT...LOC 2009Z 306DEG 3KT 3422 8314Special weather statement, Jul 3, 4:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT TUE JUL 3 2012
GAZ059-060-032045-
411 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PUTNAM AND JASPER COUNTIES UNTIL 445 PM EDT...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WILLARD...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PUTNAM AND JASPER COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CENTRAL GEORGIA EXPERIMENT STATION...
WILLARD...PIEDMONT...RESSEAUS CROSSROADS AND STANFORDVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3317 8337 3318 8339 3318 8342 3318 8348
3316 8361 3316 8363 3339 8364 3342 8343
3318 8335
TIME...MOT...LOC 2011Z 351DEG 6KT 3332 8352The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:05 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 3, 2:17 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Jul 3, 2:39 PM EDT | Special Weather Statement | FFC | Walton | 36 min |
| Jul 3, 2:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 3, 2:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jul 3, 2:57 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 33 min |
| Jul 3, 3:02 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Jul 3, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 52 min |
| Jul 3, 3:09 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Jul 3, 3:12 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 3, 3:15 PM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| Jul 3, 3:17 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Jul 3, 3:19 PM EDT | Special Weather Statement | FFC | Clarke | 26 min |
| Jul 3, 3:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Jul 3, 3:26 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jul 3, 3:29 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 31 min |
| Jul 3, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 28 min |
| Jul 3, 3:37 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 23 min |
| Jul 3, 3:38 PM EDT | Special Weather Statement | FFC | Talbot | 37 min |
| Jul 3, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 49 min |
| Jul 3, 3:42 PM EDT | Special Weather Statement | FFC | Jackson | 33 min |
| Jul 3, 3:44 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jul 3, 3:48 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Jul 3, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 52 min |
| Jul 3, 3:55 PM EDT | Special Weather Statement | FFC | Oconee | 35 min |
| Jul 3, 3:57 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 33 min |
| Jul 3, 4:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Jul 3, 4:07 PM EDT | Special Weather Statement | FFC | Heard | 38 min |
| Jul 3, 4:09 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 3, 4:17 PM EDT | Special Weather Statement | FFC | Baldwin | 13 min |
| Jul 3, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Washington, Wilkinson | 40 min |
| Jul 3, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 44 min |
| Jul 3, 4:35 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jul 3, 4:38 PM EDT | Special Weather Statement | FFC | Henry | 37 min |
| Jul 3, 4:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 3, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 48 min |
| Jul 3, 4:44 PM EDT | Special Weather Statement | FFC | Madison | 31 min |
| Jul 3, 4:49 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Jul 3, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 38 min |
| Jul 3, 4:54 PM EDT | Special Weather Statement | FFC | Webster | 36 min |
| Jul 3, 4:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 3, 4:57 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jul 3, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 43 min |
| Jul 3, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 51 min |
| Jul 3, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 49 min |
| Jul 3, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 28 min |
| Jul 3, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 42 min |
| Jul 3, 5:22 PM EDT | Special Weather Statement | FFC | Fayette | 38 min |
| Jul 3, 5:24 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Twiggs | 36 min |
| Jul 3, 5:36 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Jul 3, 5:41 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 3, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 48 min |
| Jul 3, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 44 min |
| Jul 3, 5:52 PM EDT | Special Weather Statement | FFC | Twiggs | 23 min |
| Jul 3, 5:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 3, 6:03 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 27 min |
| Jul 3, 6:05 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 25 min |
| Jul 3, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 53 min |
| Jul 3, 6:13 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Jul 3, 6:17 PM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Jul 3, 6:20 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Jul 3, 6:34 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry | 41 min |
| Jul 3, 6:36 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 24 min |
| Jul 3, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 43 min |
| Jul 3, 6:50 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| Jul 3, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 49 min |
| Jul 3, 7:02 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 3, 7:12 PM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| Jul 3, 7:13 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Jul 3, 7:27 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jul 3, 7:28 PM EDT | Special Weather Statement | FFC | Lee | 32 min |
| Jul 3, 7:38 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Pickens | 37 min |
| Jul 3, 7:49 PM EDT | Special Weather Statement | FFC | Toombs | 41 min |
| Jul 3, 7:58 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler, Wilcox | 32 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.